Jagadish, KS (1974) The dynamic stability of degenerate systems under parametric excitation. In: Archive of Applied Mechanics, 43 (4). pp. 240-246.
37.pdf - Published Version
Restricted to Registered users only
Download (408Kb) | Request a copy
The parametric resonance in a system having two modes of the same frequency is studied. The simultaneous occurence of the instabilities of the first and second kind is examined, by using a generalized perturbation procedure. The region of instability in the first approximation is obtained by using the Sturm's theorem for the roots of a polynomial equation.
|Item Type:||Journal Article|
|Additional Information:||copyright of this article belongs to Springer.|
|Department/Centre:||Division of Mechanical Sciences > Civil Engineering|
|Date Deposited:||20 Jan 2010 09:46|
|Last Modified:||19 Sep 2010 05:45|
Actions (login required)